Luzin’s Problem on Fourier Convergence and Homeomorphisms

Gady Kozma*, Alexander Olevskiĭ

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Abstract: We show that for every continuous function f there exists an absolutely continuous circle homeomorphism φ such that the Fourier series of f ◦ φ converges uniformly. This resolves a problem posed by N. N. Luzin.

Original languageEnglish
Pages (from-to)124-168
Number of pages45
JournalProceedings of the Steklov Institute of Mathematics
Volume319
Issue number1
DOIs
StatePublished - Dec 2022

Funding

FundersFunder number
Jesselson Foundation
Israel Science Foundation

    Fingerprint

    Dive into the research topics of 'Luzin’s Problem on Fourier Convergence and Homeomorphisms'. Together they form a unique fingerprint.

    Cite this